MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO

FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO
Model Number BC192
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that a bc192 flexitrunk infant nasal tubing was found torn before use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint bc192 flexitrunk infant nasal tubing is en route to fisher & paykel healthcare (f&p) in (b)(4) for evaluation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4) method: the complaint bc192 flexitrunk infant nasal tubing was returned to fisher & paykel healthcare (f&p) in new zealand where it was visually inspected.Results: visual inspection of the return device revealed that the tubing was torn.Conclusion: we are unable to determine the cause of the reported failure.However, it is likely to have been caused by pulling of the nasal tubing.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.
 
Event or Problem Description
A healthcare facility in germany reported via a fisher & paykel healthcare (f&p) field representative that a bc192 flexitrunk infant nasal tubing was found torn before use.There was no patient involvement.

Brand Name
FLEXITRUNK INFANT NASAL TUBING
Common Device Name
BZO
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology suite drive
suite 100
irvine, CA 92618
9494534000
MDR Report Key13376538
Report Number9611451-2022-00052
Device Sequence Number19956778
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2101662315(11)210603
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC192
Device Catalogue NumberBC192
Device Lot Number2101662315
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRAEGER VN500 VENTILATOR; DRAEGER VN500 VENTILATOR; F&P 950 RESPIRATORY HUMIDIFIER; F&P 950 RESPIRATORY HUMIDIFIER; F&P 950N81 NEONATAL VENTILATOR DUAL HEATED CIRCUIT; F&P 950N81 NEONATAL VENTILATOR DUAL HEATED CIRCUIT
Patient SexUnknown